# SDR CA070511006

- Difficulty date: April 30, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 1 hours
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,596 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TAIL ROTOR BLADE WAS FOUND CRACKED AT THE TIP BLOCK. (TC NR 20070511006)
